# SDR SWIA200311786

- Difficulty date: February 14, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 3,288 hours, 2,585 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 70623
- Part serial: 827
- Condition: Malfunctioned
- Location: Stab Trim
- Part time: 3,211 hours, 2,528 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STAB TRIM CH 1 WILL NOT STAY ENGAGED.  REMOVED AND REPLACED STAB TRIM ACTUATOR IAW MM 27-42-01.  REMOVED AND REPLACED STAB TRIM MCU IAW MM 27-42-05.  OPS CHECK GOOD.  STAB TRIM ACTUATOR P/N:  8396-3, S/N OFF:  816.
